# SDR ASAA2022070139241

- Difficulty date: July 1, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AT STA 947 TO STA 967, LBL25, INTERCASTAL HAS CORROSION AT FASTENER HOLE.DOT: N090 GROUNDED - YES. REMOVED CORROSION FROM INTERCOSTAL @ STA967 TO ST967 LBL 25. ORIGINAL THICKNESS .090", REMAINING .075 LOSS OF .015 FOUND OUT OF LIMITS IAW B737 SRM 53-70-51. REMOVED INTERCOSTAL @ STA947 TO STA967 LBL25. INSTALLED NEW INTERCOSTAL @ STA947 TO STA967 LBL25. PART # 147A5660U3 LOT# 3059101. IAW B737-800 PER DWG # 147A5650.DOT N090 REMOVED.
